# SDR R61A201207140376

- Difficulty date: July 14, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N108HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000166
- Aircraft time: 13,901 hours, 11,084 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 17032161005
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE RIGHT WING RIB 10 CRACKED.  MAINTENANCE REMOVED AND REPLACED THE RIGHT WING RIB 10 IAW EMB 175 SRM 51-43-01, 51-43-02, AND 51-40-02.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
